# SDR UIEA2022082900917

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747
- Aircraft serial: 29260
- Aircraft time: 15,673 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: None
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

# 3 ENGINE FUEL VALVE STATUS MSG ACTIVE( R/R HMU FUEL SOV SW. IAW AMM 73-21-23. OPS CK GOOD. DMI 170784 CLOSED. )
